# SDR C2XA01CL126

- Difficulty date: June 3, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- System (JASC): 7931 · Engine Oil Pressure
- Part: Valve
- Part number: 23062185
- Part serial: 0982
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE  FLT 3962 THE CREW REPORTED NR 1 ENGINE OIL PRESSURE WARNING CONTINUOUSLY IN FLIGHT, PRESSURE NORMAL.  AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE OIL TANK PRESSURE VALVE.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
